Transactions of the Institute of Systems, Control and Information Engineers
Online ISSN : 2185-811X
Print ISSN : 1342-5668
ISSN-L : 1342-5668
Stability of a Switched System
Stability Condition via Eigenvalues and Dwell Times
Daisuke FUJISAWAEiichi MURAMATSU
Author information
JOURNALS FREE ACCESS

2002 Volume 15 Issue 5 Pages 232-237

Details
Abstract

We consider stability of a switched system which consists of multiple linear time-invariant subsystems. It is assumed that the state coefficient matrices of the subsystems belong to a certain class and the subsystems are switched according to their dwell times. We present a necessary and sufficient condition for stability of the switched system in terms of eigenvalues of the coefficient matrices and the dwell times of the subsystems.

Information related to the author
© The Institute of Systems, Control and Information Engineers
Previous article Next article
feedback
Top